# SDR UALA2011022100873

- Difficulty date: February 20, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 54,937 hours, 20,176 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT UPPER SURFACE HAS NUMEROUS DENTS.  MAJOR REPAIR ACCOMPLISHED: 15 EA DENTS A OVER Y RATIO WITHIN LIMITS OF SRM.  NO CRACKS NOTED.  NO ACTION REQUIRED. OK TO ARCHIVE. NR 4 SLAT WEDGE LWR SURFACE DOUBLER DISBONDED - INBD END. REPAIRED NR 4 SLAT T/E WEDGE BY FAB'NG AND BONDING UPPER AND LOWER SKINS, DOUBLERS AND CORE IAW JD.
